MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-65
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that  the cs300 intra-aortic balloon pump (iabp) had a malfunction of the arterial pressure  connector.They received a message saying that the connection was unstable and it could not be used normally.The arterial pressure cable connector was re-connected to the pressure input of the iabp and the issue was resolved.Iabp therapy was continued with this iabp unit without any further issues.There was no reported injury or harm.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to investigate the issue.The fse could not reproduce the issue.No repair of the unit was necessary.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Providing updated device identification information in alignment with gudid.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19482624
Report Number2249723-2024-02376
Device Sequence Number15537681
Product Code DSP
UDI-Device Identifier10607567108803
UDI-Public(01)10607567108803(21)SI164747I9
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-65
Device Catalogue Number0998-UC-3023-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/24/2024
02/13/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date06/25/2024
02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown